MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; INSERT, REVISION EXPRT, SZ C X 17MM, E-PLUS

Encore Medical L.P. DJO SURGICAL; INSERT, REVISION EXPRT, SZ C X 17MM, E-PLUS
Catalog Number 315-0C-717
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
INSERT, REVISION EXPRT, SZ C X 17MM, E-PLUS
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50905484
Report Number1644408-2026-01909
Device Sequence Number6026852
Product Code JWH
UDI-Device Identifier00888912114103
UDI-Public00888912114103
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2025
Device Catalogue Number315-0C-717
Device Lot Number013R1034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale